# SDR SWAA2017101617085

- Difficulty date: October 7, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 50,137 hours, 29,336 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 116A41606
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE RIB NR 6 CRACKED ON INBOARD BULLNOSE FLANGE.  R & R THE RIB IAW SRM AND DWG.
